Dexamethasone, which the American leader is treated with, can cause a feeling of euphoria, sudden tides of energy, a feeling of invulnerability.
U.S. President Donald Trump's coronavirus medications may affect his mental health and the adequacy of his decisions, in particular about the use of nuclear weapons. This was reported in The New York Times on Sunday, October 11.
Thus, according to experts, after the infection, the inclination of the head of the White House to unpredictable acts and statements has significantly worsened.
The article mentions the drug dexamethasone, with which the American leader is treated. This steroid can cause a feeling of euphoria, sudden tides of energy, a feeling of invulnerability вЂ” symptoms of all these conditions are seen in Trump's behavior during his stay in a military hospital.
вЂњThe problem is that dexamethasone can turn a person into a paranoid or possessed person. We do not know how much this drug was given to him. If he gives an order in the middle of the night and no one stops him, everything will depend on his military assistant's willingness not to give the order and on the willingness of the particular officer on duty at the military command center not to accept the order,вЂќ said Professor Vipin Narang of the Massachusetts Institute of Technology.
The scientist was supported by Hans Christensen, director of the Nuclear Weapons Awareness Project at a private association, the Federation of American Scientists in Washington.
вЂњThe nuclear button should not touch the finger of the president taking the medicine,вЂќ he added.
According to the publication, the White House refused to comment on this information.
We remind that on October 2 Trump announced that he and his wife Melania had discovered coronavirus. On the second day, the president was hospitalized due to illness. And already on October 7 doctor, Trump stated that he had developed antibodies to coronavirus and no symptoms for more than 24 hours.